# SDR ASAA2016010714763

- Difficulty date: January 7, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 50,858 hours, 22,855 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER LOWER SKIN STABILIZER BS 184.7 HAS CRACK INDICATION 11" FROM AFT END LENGTH 1", MARKED.  ACFT GROUNDED.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR AT LT HORIZONTAL STABILIZER LOWER SKIN STABILIZER BS 184.7 IAW SRM 55-10-01-2R-11.
